# SDR WRLA97109

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710129
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE-CLIMB THROUGH 26,000 FEET, FLIGHT CREW RECEIVED A LEVEL 3 FIRE WARNING ALERT ON THE NR 2 ENG.  FLT CREW RETARDED THROTTLE, AND ALERT EXTINGUISHED.  FLT CREW ELECTED TO RETURN TO DEPARTURE AIRPORT FOR MX ACTION.  AIRCRAFT RETURNED TO POINT OF DEPARTURE, AND LANDED WITHOUT FURTHER INCIDENT.  WITH ASSISTANCE FROM DOUGLAS RAMS TEAM, WORLD AIRWAYS MX PERSONNEL IDENTIFIED FAULTING FIRE LOOPS.  BOTH PYLON FIRE LOOPS WERE REPLACED WITH UPGRADED VERSIONS PER SB 26-28.  HIGH POWER GROUND RUNS AND A TEST FLIGHT WERE COMPLETED WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
